MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) VIVID; SEE H11

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) VIVID; SEE H11
Model Number IQ V203
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Legal manufacturer: hcs wuxi - no.19 changjiang road national hi-tech dev.Zone china wuxi jiangsu, 214028.D2 common device name: system, imaging, pulsed doppler, ultrasonic.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
It was reported that after completing an ultrasound-guided procedure, the ultrasound device was moved aside.The device remained connected to the main power supply outlet and was not in use at the time of the event.Customer reported after about 54 minutes, flames were noticed to be originating from the power supply located on the system.Once the power cord was unplugged from the main supply outlet, the flame extinguished itself within 20 seconds.No injuries were reported.
 
Additional Manufacturer Narrative
H3: ge healthcare has concluded its investigation.Due to the customer discarding the power cord, a comprehensive analysis of the power cord could not be performed.Based on internal expert analysis review of photos provided by the customer and all the evidence supplied, the investigation showed that the customer was not using a gehc approved cord that was designed to be used with the vivid iq system.The manual for the vivid iq system indicates that the customer is required to use only the power cord provided by gehc.Using an unapproved power cord can potentially cause thermal issues.The system has been corrected by installing a gehc approved power cord and cart power box.After testing, the system has been returned to full functions.No further actions are planned by gehc.

Brand Name
VIVID
Common Device Name
SEE H11
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
karen hoffman
9900 w innovation dr
mail drop: a1060
wauwatosa, WI 53226
MDR Report Key21439404
Report Number9710602-2025-00279
Device Sequence Number14540268
Product Code IYN
UDI-Device Identifier00840682139694
UDI-Public(01)00840682139694(11)210622
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIQ V203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown